# SDR CALA2025071006422

- Difficulty date: June 12, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,576 hours, 28,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A81101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FWD WET AREA, FLOOR SUPPORT ANGLE RAIL LBL 64 STATION 312 - 344 HAS PITTING CORROSION REMOVED AND REPLACED L1 DOOR LOWER SILL CHORD PER PER BOEING DWG DWG 141A8110 SHT1 REV E. AND SRM 51-40-02, REFERENCE BAM N/R# #2675462 FOR ALL WORK ACCOMPLISHED BY. ADDED ESFR INFORMATION VERIFIED ALL INSPECTION REQUIREMENTS FOR MAJOR REPAIR RECORDED ON BAM NR 002675462 AND ESFR SUBMITTED.
